Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 368098, 6 pages
http://dx.doi.org/10.1155/2014/368098
Research Article

Levitin-Polyak Well-Posedness of an Equilibrium-Like Problem in Banach Spaces

College of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China

Received 8 February 2014; Accepted 26 April 2014; Published 21 May 2014

Academic Editor: Qing-bang Zhang

Copyright © 2014 Ru-liang Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ru-liang Deng, “Levitin-Polyak Well-Posedness of an Equilibrium-Like Problem in Banach Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 368098, 6 pages, 2014. doi:10.1155/2014/368098